MathSciNet Relay Station
MathSciNet bibliographic data
MR925924 (89c:58035) 58F05 (58E05)
Ekeland, I.; Hofer, H. Convex Hamiltonian energy surfaces and their periodic trajectories. Comm. Math. Phys. 113 (1987), no. 3, 419–469.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement